# SDR TWAA9811907

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 513
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINTENANCE CHECK, FOUND INTERCOSTAL AT STA 513 ABOVE S27R CRACKED.  REPAIRED PER SRM 53-01, PG 10.  INSTALLED DOUBLER REPAIR.  ACFT TT:  77,210 HOURS.  ACFT TC:  84,221.  (X)
